按条件检索“939”条记录

已选条件: 数据来源: 万方 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Rosenthal\'s Inequalities for Asymptotically Almost Negatively Associated Random Variables Under Upper Expectations SCOPUS SCIE

作者:Zhang, Ning; Lan, Yuting

作者机构:School of Mathematics,Shandong University,Ji\'nan 250100,China;School of Statistics and Management,Shanghai University of Finance and Economics,Shanghai 200433,China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2019,Vol.40,Issue.1,117-130

资源类型:期刊论文

WOS:000453714700008

2. CONVERGENCE ANALYSIS OF MIXED VOLUME ELEMENT-CHARACTERISTIC MIXED VOLUME ELEMENT FOR THREE-DIMENSIONAL CHEMICAL OIL-RECOVERY SEEPAGE COUPLED PROBLEM SCOPUS SCIE

作者:Yuan, Yirang; Cheng, Aijie; Yang, Dangping; Li, Changfeng; Yang, Qing

作者机构:山东大学,中国.;School of Economics, Shandong University, Jinan 250100, China.;Institute of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2018,Vol.38,Issue.2,519-545

资源类型:期刊论文

WOS:000429892900010

3. On total colorings of some special 1-planar graphs SCOPUS SCIE

作者:Sun, Lin; Wu, Jian-liang; Cai, Hua

作者机构:[Sun, L] Department of Mathematics, Changji University, Changji, 831100, China, School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, J.-L] Department of Mathematics, Changji University, Changji, 831100, China;[ Cai, H] Department of Mathematics, Changji University, Changji, 831100, China, School of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2017,Vol.33,Issue.3,607-618

资源类型:期刊论文

WOS:000407493700005

4. Stochastic Maximum Principle for Optimal Control Problems of Forward-Backward Delay Systems Involving Impulse Controls EI SCOPUS SCIE

作者:Wang Shujun; Wu Zhen

作者机构:[Wang, S] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2017,Vol.30,Issue.2,280-306

WOS被引数:1

资源类型:期刊论文

WOS:000397332200002

5. RICCATI-TYPE RESULT FOR MEROMORPHIC SOLUTIONS OF SYSTEMS OF COMPOSITE FUNCTIONAL EQUATIONS SCOPUS SCIE

作者:Gao, Lingyun; Liu, Manli

作者机构:[GAO, L] Department of Mathematics, Jinan University, Guangzhou, 510632, China;[ LIU, M] School of Mathematics, Shandong University, Jinan, 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2017,Vol.37,Issue.6,1685-1694

资源类型:期刊论文

WOS:000417225400010

6. Sums of Fourier coefficients of cusp forms of level D twisted by exponential functions CSCD SCOPUS SCIE

作者:Liu, Huan

作者机构:[Liu, H] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2017,Vol.12,Issue.3,655-673

WOS被引数:1

资源类型:期刊论文

WOS:000399008000008

7. A novel unstructured mesh finite element method for solving the time-space fractional wave equation on a two-dimensional irregular convex domain SCOPUS SCIE

作者:Wenping Fan;Fawang Liu;Xiaoyun Jiang;Ian Turner

作者机构:[Fan, W] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, F] School of Mathematical Sciences, Queensland University of Technology, GPO Box 2434, Brisbane, QLD 4001, Australia;[ Jiang, X] School of Mathematics, Shandong University, Jinan, 250100, China;[ Turner, I] Australian Research Council Centre of Excellence for Mathematics and Statistical Frontiers, School of Mathematical Sciences, Queensland University of Technology, GPO Box 2434, Brisbane, QLD 4001, Australia

来源:Fractional Calculus and Applied Analysis,FRACTIONAL CALCULUS AND APPLIED ANALYSIS,2017,Vol.20,Issue.2,352-383

WOS被引数:12

资源类型:期刊论文

WOS:000402383800004

8. A Mixed-finite Volume Element Coupled with the Method of Characteristic Fractional Step Difference for Simulating Transient Behavior of Semiconductor Device of Heat Conductor And Its Numerical Analysis CSCD SCOPUS SCIE

作者:Yuan Yirang;Yang Qing;Li Changfeng;Sun Tongjun

作者机构:[Yuan, Y.-R] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Yang, Q] School of Mathematical Sciences, Shandong Normal University, Jinan, 250014, China;[ Li, C.-F] Institute of Mathematics, Shandong University, Jinan, 250100, China, School of Economics, Shandong University, Jinan, 250100, China;[ Sun, T.-J] Institute of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2017,Vol.33,Issue.4,1053-1072

资源类型:期刊论文

WOS:000418383600018

9. NUMERICAL METHOD OF MIXED FINITE VOLUME-MODIFIED UPWIND FRACTIONAL STEP DIFFERENCE FOR THREE-DIMENSIONAL SEMICONDUCTOR DEVICE TRANSIENT BEHAVIOR PROBLEMS SCOPUS SCIE

作者:Yuan, Yirang; Yang, Qing; Li, Changfeng; Sun, Tongjun

作者机构:[YUAN, Y] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ YANG, Q] School of Mathematical Sciences, Shandong Normal University, Jinan, 250014, China;[ LI, C] School of Economics, Shandong University, Jinan, 250100, China;[ SUN, T] School of Economics, Shandong University, Jinan, 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2017,Vol.37,Issue.1,259-279

资源类型:期刊论文

WOS:000393444200019

10. Numerical simulations for G-Brownian motion CSCD SCOPUS SCIE

作者:Yang, Jie; Zhao, Weidong

作者机构:[Yang, J] School of Mathematics & Finance Institute, Shandong University, Jinan, 250100, China;[ Zhao, W] School of Mathematics & Finance Institute, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.6,1625-1643

WOS被引数:1

资源类型:期刊论文

WOS:000384560400012

11. A Totally(Δ+1)-colorable 1-planar Graph with Girth at Least Five CSCD SCOPUS SCIE

作者:Lin SUN;Jian Liang WU;Hua CAI;

作者机构:[Sun, L] School of Mathematics, Shandong University, Ji’nan, 250100, China, Department of Mathematics, Changji University, Changji, 831100, China;[ Wu, J.L] School of Mathematics, Shandong University, Ji’nan, 250100, China;[ Cai, H] Department of Mathematics, Changji University, Changji, 831100, China

来源:Acta Mathematica Sinica,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2016,Vol.32,Issue.11,1337-1349

WOS被引数:1

资源类型:期刊论文

WOS:000386358400006

12. Neighbor Distinguishing Total Choice Number of Sparse Graphs via the Combinatorial Nullstellensatz CSCD SCOPUS SCIE

作者:Qu, Cun-quan; Ding, Lai-hao; Wang, Guang-hui; Yan, Gui-ying

作者机构:[Qu, C.-Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Ding, L.-H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G.-H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yan, G.-Y] Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2016,Vol.32,Issue.2,537-548

资源类型:期刊论文

WOS:000375233700028

13. NORMAL FAMILIES OF MEROMORPHIC FUNCTIONS WITH SHARED VALUES SCOPUS SCIE

作者:Chen, Wei; Tian, Honggen; Hu, Peichu

作者机构:[Chen, W] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Tian, H] School of Mathematics Science, Xinjiang Normal University, Urumqi, 830054, China;[ Hu, P] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2016,Vol.36,Issue.1,87-93

资源类型:期刊论文

WOS:000369351500006

14. ADI-FDTD Method for Two-Dimensional Transient Electromagnetic Problems SCOPUS SCIE

作者:Wanshan Li

作者机构:[Li, W] School of Mathematics, Shandong University, Jinan, 250199, China;[ Zhang, Y] Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, AB T6G 2G1, Canada;[ Wong, Y.S] Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, AB T6G 2G1, Canada;[ Liang, D] Department of Mathematics and Statistics, York University, Toronto, ON M3J 1P3, Canada

来源:Communications in Computational Physics,COMMUNICATIONS IN COMPUTATIONAL PHYSICS,2016,Vol.19,Issue.1,94-123

资源类型:期刊论文

WOS:000369088500004

15. Reflected stochastic differential equations driven by G-Brownian motion with nonlinear resistance CSCD SCOPUS SCIE

作者:Luo, Peng

作者机构:[Luo, P] School of Mathematics and Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China, Department of Mathematics and Statistics, University of Konstanz, Konstanz, 78457, Germany

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.1,123-140

资源类型:期刊论文

WOS:000365760000009

16. The Mass-Preserving S-DDM Scheme for Two-Dimensional Parabolic Equations SCOPUS SCIE

作者:Zhongguo Zhou

作者机构:[Zhou, Z] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Liang, D] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics and Statistics, York University, Toronto, ON M3J1P3, Canada

来源:Communications in Computational Physics,COMMUNICATIONS IN COMPUTATIONAL PHYSICS,2016,Vol.19,Issue.2,411-441

资源类型:期刊论文

WOS:000369252700007

17. Strong Convergence Analysis of Split-Step θ-Scheme for Nonlinear Stochastic Differential Equations with Jumps SCOPUS SCIE

作者:Xu Yang

作者机构:[Yang, X] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhao, W] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Advances in Applied Mathematics and Mechanics,ADVANCES IN APPLIED MATHEMATICS AND MECHANICS,2016,Vol.8,Issue.6,1004-1022

WOS被引数:1

资源类型:期刊论文

WOS:000384414300007

18. A Multistep Scheme for Decoupled Forward-Backward Stochastic Differential Equations CSCD SCOPUS SCIE

作者:Weidong Zhao

作者机构:[Zhao, W] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Zhang, W] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, College of Applied Sciences, Beijing University of Technology, Beijing, 100022, China;[ Ju, L] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Mathematics: Theory, Methods and Applications,NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,2016,Vol.9,Issue.2,262-288

WOS被引数:4

资源类型:期刊论文

WOS:000377119800006

19. Meromorphic solutions of q-shift difference equations SCOPUS SCIE

作者:Xiaoguang Qi;Lianzhong Yang;Yong Liu

作者机构:[Qi, X] School of Mathematics, University of Jinan, Jinan, Shandong, 250022, China;[ Yang, L] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Liu, Y] Department of Mathematics, Shaoxing College of Arts and Sciences, Shaoxing, Zhejiang, 312000, China

来源:Mathematica Slovaca,MATHEMATICA SLOVACA,2016,Vol.66,Issue.3,667-676

资源类型:期刊论文

WOS:000387221500015

20. Research on stability and Hopf bifurcation of marine ecosystem dynamics models CSCD SCOPUS SCIE

作者:Shi Honghua; Hu Long; Fang Guohong; Wei Zexun; Shen Chengcheng; Liu Yongzhi

作者机构:[Shi, H] First Institute of Oceanography, State Oceanic Administration, Qingdao, 266061, China;[ Hu, L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Fang, G] First Institute of Oceanography, State Oceanic Administration, Qingdao, 266061, China;[ Wei, Z] First Institute of Oceanography, State Oceanic Administration, Qingdao, 266061, China;[ Shen, C] First Institute of Oceanography, State Oceanic Administration, Qingdao, 266061, China, College of Environmental Science and Engineering, Ocean University of China, Qingdao, 266100, China;[ Liu, Y] Key Laboratory of Physical Oceanography, Ocean University of China, Qingdao, 266003, China

来源:海洋学报(英文版),ACTA OCEANOLOGICA SINICA,2016,Vol.35,Issue.4,124-131

资源类型:期刊论文

WOS:000374250700016

共 47 页, 939 条记录

TOP